# SDR CALA2018031200889

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BETWEEN STA 324 AND STA 345 AT LBL 20 HAS CORROSION ON UPPER SURFACE. REMOVED CORROSION AT MAIN CABIN FLR SUPPORT BETWEEN STA 324 AND STA 345 AT LBL 20 L=2.00" W=2.00" D=.015", FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 AD 51 DETAIL III. INSTALLED NEW FLR SUPPORT P/N 141N5170-30 PO SAG1850560 IAW SRM 51-40-02 PG 2 PARA 4.
